# SDR SWAA2022110457641

- Difficulty date: October 9, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,727 hours, 12,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE EMERGENCY LIGHTS IN TEST MODE; NONE OF THE EMERGENCY LIGHTING IN THE FWD GALLEY AREA OPERATE. / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT STA 310;317L;500CL;500CR;565L;565R;727R AND STA 952R PER MM 33-51-06;[02] VERIFIED 1. CHRISTOPHER KENNEDY (TECHNICIAN); 22-OCT-2022 15:31 UTC  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT STA 310;317L;500CL;500CR;565L;565R;727R AND STA 952R PER MM 33-51-06;[03] OPS CHECKS GOOD PER AMM 33-51-00.;[04] INSPECTED AS REQUIRED. CORRECTIVE ACTION #3
